MathSciNet Relay Station
MathSciNet bibliographic data
MR1760259 60H99 (39A10)
Paternoster, B.; Shaikhet, L. About stability of nonlinear stochastic difference equations. Appl. Math. Lett. 13 (2000), no. 5, 27–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement